MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6016E1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi are in-progress.All information reasonably known as of 23 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced multiple incidences, which were associated with separate units, involving different patients.This is the second of three reports.Refer to 2026095-2026-00014 for the first report.Refer to 2026095-2026-00016 for the third report.The customer reported a number of infections following the insertion of corflo peg devices between december and january.The devices had been used for at least one year prior with no reported infections, and no common factor within the facility could be identified to explain the increase.
 
Additional Manufacturer Narrative
Additional information: d4, h4, the device history record for lot (b)(4) was reviewed and the product was produced according to product specifications.All information reasonably known as of (b)(6) 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO PEG KIT WITH ENFIT CONNECTOR
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24675787
Report Number2026095-2026-00015
Device Sequence Number10331127
Product Code KNT
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-6016E1
Device Catalogue Number50-6016E1
Device Lot Number30357042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown